# SDR HALA20250618185

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 19,641 hours, 4,226 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,923 hours, 3,340 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Line
- Condition: Damaged
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING ENGINE HARNESS REPLACEMENT FOUND HPC BLEED VALVE SOLENOID LINE DAMAGED. REMOVED 7 REPLACED HPC BVS LINE PER AMM 75-32-02-400-801A. LEAK CK GOOD. OK FOR SVC.
